AddThis Social Bookmark Button
Free Dating

I don't understand

posted 7/16/2011 12:14:27 AM |
0 kudosgive kudos what's this?
    report abuse
  goodlittleangel

I took my dog to the vet today. The vet told me that he had to have his distemper shot, and that it was just a regular vac. I told the vet that was fine and to give him the shot. Got him home and for about an hour he was ok. An hour later he started throwing up white foam, so I called the vet and told him what was going on. The vet said that it sounded like a reaction to the vac for distemper and to give him 150mg of Benadril (sp?), so I did that. 15 min after I gave my dog the Benadril he stoped breathing, and about 30 seconds after that his heart stopped, and he died. I just don't understand.... I let the vet give him the shot so he would stay healthy, and live longer......but in trying to protect him...I messed up and killed him.....This sucks.

Copy & paste to friend: (Click inside box; Ctrl + C to copy; Ctrl + V to paste)

   read more blogs!

Blogs by goodlittleangel:
I don't understand
a sick laugh
isn't life great?
For The Veteran's
to funny to pass up/ a thanksgiving joke
Pic's......
Quick Joke for those that need a laugh
hmmmmmm........


Comments:

post a comment!

Strega

Jul 16 @ 3:41AM  
I am sorry for the loss of your dog. Animals can have reactions to medicines just like humans. The vet should have told you to bring the dog back in when it started to have a reaction.
onehornytoad69

Jul 16 @ 6:58AM  
I'm so sorry!!!!
Yor doggie.....may have already had "Distemper"
somnium

Jul 16 @ 11:54AM  
Sorry about your dog- but, you can't blame yourself- you were trying to help! It's up to you what, if anything, you're going to do about this! For me... I would at least want to know what happened! To be fair- the vaccine may have problems with it or maybe it and the Benadryl interacted in a negative way somehow- who knows- something went wrong that the vet probably wasn't aware of!!

Did you mean Benadryl? I'm not really in a position to give my opinion on medications but, here is a link to click on, for some info on Benadryl for dogs. This won't help any now but, could be helpful later for you and other people with dogs.


sugarnspice005

Jul 16 @ 7:12PM  
OMG!!!! I'd be so mad if that happened to one of my dogs! I'm so sorry you had to go through that!!!!! That vet should have had you bring your dog in not tell you to give it benadryl!!!
PinkToeNails

Jul 16 @ 10:45PM  
This wasn't your fault.. some animals have reactions to meds too... like Rhonda said . You just can't blame yourself....

I'm so sorry for your loss........... My Mom just suffered the loss of a pet too... it's not an easy thing!

Hugs to you for your grief
goodlittleangel

Jul 16 @ 10:47PM  
thank you all so much for your support.... it means alot. I am still mad and very sad about what happend to my dog.... but I am getting through it... I am however going to find ouot what the hell happend.... after the tears are gone, the only thing left is to make sure it does not happen again....
crage1990

Jul 17 @ 7:16PM  
that sucks hun

free dating | mission statement | testimonials | safety warning | report abuse | safe list | privacy | legal | 2257 | advertise | link to us

© Copyright 2000-2014 Online Singles, LLC.
OS-WEB02
I don't understand